American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ira Gessel and Dennis Stanton. Applications of $q$-Lagrange inversion to basic hypergeometric series . Trans. Amer. Math. Soc. 277 (1983) 173-201. MR 690047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ira Gessel. A noncommutative generalization and $q$-analog of the Lagrange inversion formula . Trans. Amer. Math. Soc. 257 (1980) 455-482. MR 552269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Neil Hindman. Partitions and sums and products of integers . Trans. Amer. Math. Soc. 247 (1979) 227-245. MR 517693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Willard G. Connor. Partition theorems related to some identities of Rogers and Watson . Trans. Amer. Math. Soc. 214 (1975) 95-111. MR 0414480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George E. Andrews. On the Alder polynomials and a new generalization of the Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 204 (1975) 40-64. MR 0364083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1